One branch curve singularities with at most 2-parameter families of ideals
Yuriy A. Drozda, Ruslan V. Skuratovskiib
a Institute of Mathematics, National Academy of Sciences of Ukraine,
Tereschenkivska 3, 01601 Kyiv, Ukraine
b Kyiv National Taras Shevchenko University, Department of Mathematics, Volodymyrska 64, 01033 Kyiv, Ukraine
A criterion is given in order that the ideals of a one branch curve singularity form at most $2$-parameter families. Namely, we present a list of plane curve singularities from the Arnold's classification which are the smallest among all one branch singularities having at most $2$-parameter families of ideals.
Curve singularity, ideal, family of ideals, sandwich technique.
PDF file (174 kB)
MSC: Primary 13C05; Secondary 14H20
Yuriy A. Drozd, Ruslan V. Skuratovskii, “One branch curve singularities with at most 2-parameter families of ideals”, Algebra Discrete Math., 13:2 (2012), 209–219
Citation in format AMSBIB
\by Yuriy~A.~Drozd, Ruslan~V.~Skuratovskii
\paper One branch curve singularities with at most 2-parameter families of ideals
\jour Algebra Discrete Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|